# SDR LR7A2018100601460

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 45,485 hours, 23,973 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND THE RT ELEVATOR LOWER SKIN CRACKED AT HSS69R, FS1132.  REPAIRED IAW SMP583 SRM, FIG 51-140-12.
